# SDR 20000412SH007

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N2696P
- Make and model: Cessna 340A
- Aircraft serial: 340A0779
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Cockpit
- Part time: 2,700 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST AVIONICS POWER, EMERGENCY AVIONICS ALSO INOPERABLE.  VFR FLIGHT OUTSIDE OF CLASS B OR CLASS C AIRSPACE.  CAUSED BY THE BUS BAR CHAFING THROUGH AT CHAFE STRP ON A/C STRUCTURE AND SHORTING OUT.  BUS BAR WAS .25 INCH LONGER THAN ADJACENT BARS CAUSING IT TO BEAR AGAINST THE STRUCTURE.  BUS BAR WAS TRIMMED FOR ADDITIONAL CLEARANCE AND NEW CHAFE MATERIAL INSTALLED. (X)
